Publication
Title
New heuristics for the fleet size and mix vehicle routing problem with time windows
Author
Language
English
Source (journal)
Journal of the Operational Research Society. - Basingstoke
Publication
Basingstoke : 2002
ISSN
0160-5682 [print]
1476-9360 [online]
Volume/pages
53(2002), p. 1232-1238
ISI
000178867800007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.07.2017
To cite this reference